# SDR IPXA2016072006094

- Difficulty date: July 7, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: NAA6060528
- Part serial: UP61684
- Condition: Dented
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  TWO DENTS IN R3 DOOR PLUG SKIN ALONG UPPER EDGE, APPROX STA. 1285DENTS REPAIRED PER VTSAA EA 011-5210-01-A6365 REV. IR AND UPS EO MD11-5210-61812-A (MINOR)
